Need help now with Wasabi
- Hi everyone,
I have been a member here for the past 4 yrs but not participating much due to my lymphoma cat who passed away last year. Wasabi is my 9 yr old bengal who was diagnosed in 2009 with HCM. He has been doing well until our echo on Tuesday. His heart has changed and they added Enanipril along with his Atenolol. He is on a nasal inhaler twice daily and pepcid at night. They also added 1/4 tab of baby aspirin every 3 days. The other thing that blindsided me is that they called me yesterday saying that his kidneys are losing protein, PLN. Not good. Has anyone else dealt with this disease along with the heart? Any and all advice would be appreciated.
suze, Angel meiko, Wasabi, and the rest of the bengal gang
None of my cats have ever had protein in the urine so unfortunately I can't
comment on that.
Adding the new drugs should help to stabilise the heart and you may find he
has more energy and feels better. Keep an eye on his breathing and any
change in rate (at rest) or quality you can quickly pick up and get vet
advice.. He may be a bit sleepy after adding the new drug.
[Non-text portions of this message have been removed]